Ahh I'm about to go insane! My boyfriend is so hateful to me. I know he's going through a lot but this isn't exactly easy on me either. Everything I do is totally wrong and ends up in a screaming match. I know irritability comes along with this treatment but I really don't know how much longer I can hold up through this. Every night I literally cry myself to sleep because of the constant belittling. I get talked down to on a daily basis. I'm scared to even ask him a simple question because then I get called an idiot, stupid, dense, and dumb. Has anyone else experienced this and does it get better? It's only been a few months and I'm already to pack my bags up and leave and move on. An example, just a few minutes ago I was trying to give my dog some medicine and I didn't know how much to give her in the syringe and so I ask him because he gave it to her lastnight, as soon as I did I got yelled at and called so stupid. Someone please help me :(
He is going through some bad times and is definitely not himself. However that does not excuse bad behavior. Maybe some counseling is in order. Nobody has the right to behave like that, and you do not have to put up with it. I know he feels like crap but still....
He can feel like absolute &@$# but I believe there is never ANY excuse to call someone names. People were made with teeth to bite their tongues if they have too
This treatment is rough, and I feel badly that he is agitated enough to treat you so poorly. Treatment can change personalities and I will admit I myself became miserable...but it gets to the point where abusing someone else is not the answer. Calling you names is just going to make everything worse. He needs to get help with this quickly for everyone's sake, as well as making treatment more comfortable for himself.
Just one question though, has he belittled you before treatment??
I agree with slideman. I am sorry for what he is going through but he has no right to treat you that way and you do not have to take it.
You have shown dedication and intelligence in your posts about his care. It is true that he is not himself but again, you must not let him continue to abuse you. Do what you must to save yourself. If he will not accept help or change, you are not obligated to be his whipping post.
I sincerely wish you all the best.
He may be getting depressed from the meds since treatment can cause chemical depression. If he is not taking anything, he should. Of course, as others have said, it's not an excuse for being belittled, but it may be an answer as to why he is so angry.
Well...the meds do make me irritable, I'm not sure what stage liver disease your bf is at, but these meds do put furthur stress on our already taxed livers, and the meds them-selves have been documented to cause depression, and rages.
That being said, I am on my 28th week of Triple Therapy, with Victrelis and the Interferon/riba combo, and I dont speak like that to my two children, who are certainly a challenge this summer.
With my boyfriend...I'm not so good. What I try to do is avoid him as much as possible (although we live together) since he is a source of irritation.
I'm not sure how many weeks of Tx your bf has left, but if I were you, I would try to avoid furthur interaction with him, if he is going to be verbally abusive. In other words, give him alot of space, and see if that helps~
I have to admit, yeah, I was very immature at
times, with my spouse, when I was at my most sick. I am a Care-Giver by trade, and many people just take their frustrations out on the ones closest to them, when they are feeling very ill. I have had many clients who I am taking personal care of, also snap at me, etc.
Definitely assert yourself, and let your bf
know that you are not going to be his door-mat. I also found a womens' Alanon meeting, in my neighborhood, to be very helpful in dealing with relationships. It taught me how to be less emotional about the way others around me behave.
Maybe if you "do your own thing", then the dynamic will change. Being a Care-Giver for your bf can definitely put stress on yr relationship, but obviously you love him very much, or you wouldn't have this account.
I have said some terrible things to my bf while
on Tx, even going so far as to attack his physical appearance, etc. I was a little bit terrible before Tx, but super terribel now~ None of us are at our best when we feel sick/helpless~
Thank yall all so much for the words of wisdom. Sorry it's been awhile just been extremely busy with life. No he wasn't ever verbally abusive to me before going on treatment, actually he was a very sweet soft spoken man. e have both since gotten into counseling. He on how to deal with this in a better way and me to learn what to do and what not to do. I can't imagine what treatment must feel like. 2 weeks ago I got a bad sinus infection and felt awful, I thought to myself I wonder if this is what it must feel like on a daily basis.
Thank you all again so much for the kind words and advice
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.